# SDR MASA2010021500139

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 29,379 hours, 25,801 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX574503
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 5,951 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF DUE TO GEAR DISAGREE ON RETRACTION.  MX T/S TO FAILED 3A HYD PUMP.  MX REPLACED THE PUMP AND PERFORMED GEAR SWINGS.
